# SDR USAABB01014

- Difficulty date: March 12, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND R-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
